MathSciNet Relay Station
MathSciNet bibliographic data
MR2388554 (2009b:14033) 14F22 (14A20 14D20 16K50)
Lieblich, Max Twisted sheaves and the period-index problem. Compos. Math. 144 (2008), no. 1, 1–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement